# SDR ABXA2022011709

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 90,503 hours, 18,127 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350543661
- Part serial: 1193
- Condition: Seized
- Location: Left Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE L LOW MAX N2 MOTORING SPEED DURING START, DUCT PRESSURE WAS NORMAL WITH START VALVE OPEN, N2 NOTED AT 26%.AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED. MAINTENANCE FOUND ENGINE STARTER DEFECTIVE. MAINTENANCE REMOVED AND INSTALLED SERVICEABLE L/H ENG STARTER. SERVICED AND OPS CHECK NORMAL IAW B767 AMM 80-11-01. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE
